# SDR 99ZZZX3051

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: L621M1010054
- Condition: Loose
- Location: M/R Blade
- Part time: 183 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION BOLT BACKED OUT OF BLADE.  REF:  MCN 140. REMOVED AND REPLACED.
